RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 7, Pages 1211–1216 (Mi de9465)  

Numerical methods

Efficient iterative algorithms for solving nonlinear multidimensional problems in mathematical physics. II

A. A. Egorov

Belarusian State University, Minsk

Full text: PDF file (911 kB)

English version:
Differential Equations, 1995, 31:7, 1157–1162

Bibliographic databases:
UDC: 519.633
Received: 22.02.1995

Citation: A. A. Egorov, “Efficient iterative algorithms for solving nonlinear multidimensional problems in mathematical physics. II”, Differ. Uravn., 31:7 (1995), 1211–1216; Differ. Equ., 31:7 (1995), 1157–1162

Citation in format AMSBIB
\Bibitem{Ego95}
\by A.~A.~Egorov
\paper Efficient iterative algorithms for solving nonlinear multidimensional problems in mathematical physics. II
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 7
\pages 1211--1216
\mathnet{http://mi.mathnet.ru/de9465}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1429779}
\zmath{https://zbmath.org/?q=an:0865.65075}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 7
\pages 1157--1162


Linking options:
  • http://mi.mathnet.ru/eng/de9465
  • http://mi.mathnet.ru/eng/de/v31/i7/p1211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:45
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019